# SDR QXEA2021030100081

- Difficulty date: February 23, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 27,503 hours, 29,752 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Channel
- Condition: Cracked
- Location: Lt Fus Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CRACK ON UPPER CHANNEL OF LH UNDERWING TO FUSELAGE PANEL LANDING BETWEEN PANELS 263BL AND 263CL. CRACK DAMAGE AT FWD SECTION OF UPPER CHANNEL OF LH UNDER WING TO FUSELAGE PANELS REMOVED IAW RD84-53-10101. NDT CARRIED OUT BY SKY SERVICE (REF: WO# TWO33218) NO FAULTS FOUND. REPAIR ANGLE FABRICATED AND INSTALLED IAW RD84-53-10101.
